# SDR DXTA2022091370290

- Difficulty date: September 12, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 120
- Aircraft serial: 5605636
- Aircraft time: 14,184 hours, 10,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: ADVISED UPON LANDING FROM GROUND PERSONNEL THAT MAIN CABIN DOOR HANDLE WAS "OUT AND AT AN ANGLE" WE CONFIRMED WITH CREWMEMBER OUTSIDE THAT HANDLE DID NOT STOW. HANDLE ALSO IS DIFFICULT TO OPEN FROM INSIDE WITH DOOR CLOSED AND LOCKED.
